# SDR QXEA2022051600193

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 11,037 hours, 6,842 cycles
- System (JASC): 3810 · Potable Water System
- Part: Galley
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS CHEMICAL SMELL AND SOAPY WATER IN BOTH GALLEY AND LAVS. NO SPECIFIC ODOR. MADE THEM COUGH AND CHOKE. POTABLE WATER ISSUE. REMOVED FROM SERVICE. FLUSHED POTABLE WATER SMELL CLEARED NO OTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
